# SDR 95ZZZX7013

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114651
- Condition: Head Separated
- Location: Lt Eng Nr 11
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LEFT ENGINE STARTED RUNNING ROUGH.  INSPECTION FOUND NR 11 CYLINDER HEAD HAD SEPARATED FROM BARREL.
